# SDR WX0A2015072372752

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 50,093 hours, 34,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE & HAZE ACCUMULATED IN THE CABIN FROM ROW 10 TO THE REAR OF THE ACFT.  CRUISE ALTITUDE WAS 33000.  FLIGHT TIME WAS 45 MIN INTO THE FLIGHT.  IN CONJUNCTION WITH SMOKE & HAZE, FLIGHT ATTENDANTS REPORTED A STRONG BURNING SMELL, POSSIBLY AN OILY SMELL.  PERFORMED CABIN ODOR & SMOKE TASK CARD 21-059-002.  FOUND RT PRESS REGULATOR VLV NOT REGULATING & RT ACM SEIZED.  R & R RT PRESS REGULATOR VLV IAW MM 21-31-01.  R & R RT ACM IAW MM 21-51-01.  PACK BURNOUT TASK CARD 21-059-008 ALSO PERFORMED.  LT & RT PACK OPERATIONS & LEAK CHECKED GOOD.
